Free-surface motion of a thin sheet of inviscid fluid

Cooker, M. J. (2004) Free-surface motion of a thin sheet of inviscid fluid. Quarterly Journal of Mechanics and Applied Mathematics, 57 (3). pp. 393-406. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:52
Last Modified: 24 Jul 2019 16:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/19882
DOI: 10.1093/qjmam/57.3.393

Actions (login required)

View Item View Item